ID 129
Author
Ohbuchi, Akira Department of Mathematical Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
Let L be a pencil of degree 4 on a curve C and let e_1, e_2, e_3 be scrolar invariants. We prove that [numerical formula] if and only if e_1, e_2, e_3 are scrollar invariants of some tetragonal curve.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
32
Start Page
15
End Page
18
Sort Key
15
Published Date
1999-02-02
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
FullText File
language
eng
departments
Science and Technology